Rights accessRestricted access - publisher's policy
We prove the existence of a smooth center manifold for several partial differential
equations, including ill posed equations with unbounded nonlinearities. We also prove
smooth dependence on parameters with respect to some perturbations, including unbounded
ones. More concretely, we prove an abstract theorem and present applications to several concrete equations: ill posed Boussinesq, equation and system and nonlinear Laplace equations in cylindrical domains. We also consider the effect of some geometric structures.
CitationDe La Llave, R. A smooth center manifold theorem which applies to some III-posed partial differential equations with unbounded nonlinearities. "Journal of dynamics and differential equations", 2009, vol. 21, núm. 3, p. 371-415.
All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder. If you wish to make any use of the work not provided for in the law, please contact: firstname.lastname@example.org